# SDR TWAA9714101

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Reg
- Part number: 321417611
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JFK - FLT 783 - AFTER TAKEOFF ROTATION, RIGHT AIRCONDITIONING TEMPERATURE SUPPLY HIGH INDICATION LIGHT CAME ON.  REPLACED THE PILOT PRESSURE REGULATOR.  (M)
